# SDR DHL2008749012

- Difficulty date: February 4, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950-1010 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 29L CRACKED AT SPLICE AFT OF BS 950.  REMOVED AFT PIT STRINGER 29L, LOCATED AND DRILLED NEW STRINGER.  INSTALLED NEW STRINGER IAW SB 727-53-0179.
